Discussions By Condition: I cannot get a diagnosis.

I need help with shaking all over

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: LorisFriend
  • March 23, 2009
  • 03:58 AM

I have been having episodes of shakiness all over my body. It usually happens in the morning and it gets better by afternoon. The only things I have done differently are reduce Xanax from 1.5mg per day to less than .5mg, and to nothing. (I was only at the 1.5mg of Xanax for a week then 1mg. for 3 weeks) The other thing was to reduce my atenolol from 50mg a day to 25mg a day. I have been on the atenolol for 3 years or so.

Friday (2 days ago) I had a faster than usual heart beat, higher than usual blood pressure, lots of shaking, and anxiety. I went to the emergency room because I felt I was out of control. The ER dr. called my cardiologist, he advised to go back to the 50 mg a day. Once I started taking it the shaking stops, but I feel like it is trying to break through at times.

Is this normal when reducing medications? Is is maybe withdrawal from the Xanax? I don't understand why it seems to get better in the afternoon.

Reply Flag this Discussion

1 Replies:

  • Your symptoms can be explained by your decreasing the dosage of your meds.
    richard wayne2b 1,232 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?